# SDR DALA2017010500101

- Difficulty date: August 9, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 44,933 hours, 30,905 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON NLG DRAG BRACE ASSY. (TAPPER PIN LT/RT, END BEARING LT, RT, AND CROSS TUBE). NOSE LANDING GEAR ASSY WAS REPLACED IN REFERENCE WITH IPC 32-00-00-01 AND THE CARD 3221-4001 ZONE 710 JOB #000-0003. RII COMPLETED.
